Atorvastatin + Fenofibrate is a combination of two lipid-lowering medicines: Atorvastatin and fenofibrate. Atorvastatin prevents your body from making "bad" cholesterol (LDL), while fenofibrate works by lowering the levels of triglycerides in your blood. Both raise the levels of “good” cholesterol (HDL).
Q. Can Atorvastatin+Fenofibrate cause liver damage?
Atorvastatin+Fenofibrate contains Atorvastatin and Fenofibrate. A very rare (1 in 10000 patient) side effect of this medicine is liver damage. Use of this medicine should be avoided in patients with underlying liver disease. Contact your doctor immediately if you notice any early signs and symptoms of liver damage. These symptoms may include fever, rash, loss of appetite, nausea, vomiting, fatigue, stomach pain, dark urine, yellow skin or eyes, or abnormal liver enzymes.
Q. Can Atorvastatin+Fenofibrate cause muscle pain?
Yes, Atorvastatin+Fenofibrate can cause muscle pain by injuring the muscles. Talk to your doctor as soon as possible if you experience muscle pain, weakness or muscle cramps. It can be a sign of any muscle injury caused due to Atorvastatin+Fenofibrate.
Q. What lifestyle changes should be adopted while taking Atorvastatin+Fenofibrate?
Making lifestyle changes can boost your health while taking Atorvastatin+Fenofibrate. Stop smoking, as smoking increases your risk of having a heart attack and stroke. If you are overweight or obese, try to lose weight. You should maintain a healthy diet by including fruits and vegetables in your meals. Regular exercise can make your heart strong and decrease your risk of heart attack.
Q. What medicines should I avoid while taking Atorvastatin+Fenofibrate?
The use of Atorvastatin+Fenofibrate along with certain medicines can cause serious problems. Consult your doctor before taking any prescription or non-prescription medicine along with Atorvastatin+Fenofibrate.
Information last updated by Dr. Varun Gupta, MD Pharmacology on 26th Aug 2021. The medicine details are for information purpose only. Consult a doctor before taking any medicine.